A numerical scheme for moving bottlenecks in traffic flow

Abstract : We consider a strongly coupled PDE-ODE system that describes the moving bottlenecks created by several buses on a road. The model consists of a scalar conservation law modeling the main traffic evolution and a series of ODEs accounting for the trajectories of the buses, which depend on the surrounding traffic density. The moving bottlenecks are expressed by inequality constraints on the flux. We generalize a conservative finite volume scheme for the constrained hyperbolic PDE using a reconstruction technique and a tracking algorithm for the ODEs. Numerical simulations illustrate the impact of the buses on traffic flow. This is joint work with C. Chalons (Université of Versailles Saint-Quentin, France).
Type de document :
Article dans une revue
Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, 2016, 47 (2), pp.605-617. 〈10.1007/s00574-016-0172-8〉
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01402618
Contributeur : Paola Goatin <>
Soumis le : jeudi 24 novembre 2016 - 22:06:03
Dernière modification le : vendredi 12 janvier 2018 - 01:50:34
Document(s) archivé(s) le : lundi 20 mars 2017 - 23:22:33

Fichier

ProceedingHYP.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Maria Laura Delle Monache, Paola Goatin. A numerical scheme for moving bottlenecks in traffic flow. Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, 2016, 47 (2), pp.605-617. 〈10.1007/s00574-016-0172-8〉. 〈hal-01402618〉

Partager

Métriques

Consultations de la notice

133

Téléchargements de fichiers

24